# SDR FDEA201610183650

- Difficulty date: October 18, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 25,281 hours, 13,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: A5378198422400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FR27 TO FR28 UNDER PANEL 231HH SEVERAL SPOTS OF CORROSION AROUND BOTH ADAPTERS AND SEVERAL SPOTS ON DECK PLATE.  REMOVED CORROSION IAW SRM 51-74-10.  CHECKED LIMITS L=1.75 W=1.5 D=.017 FOUND TO BE OUT OF LIMITS IAW SRM 53-13-15.  R&R DECK PLATE IAW SRM 51-40-21.  FABRICATED DECK PLATE FROM 2024-T3.080C BATCH 0002962014 IAW SRM 53-14-15 FIG 5 ITEM 65.  MAJOR REPAIR
